Lowdown21599

Joined at September 2022

19. Sep. 22
Sayana Press injection

I have previously been on depo with very few side effects so had hopes that this would be similar. After having a break from contraception, I decided to give sayanna press a go as I thought it would be easier to do at home. The administration is a lot easier than I thought it would be, and being able to do it myself is a definite bonus. However, I have experienced very bad mood swings. After being hormone free for a long time, it could be my body adjusting to it, but it is making me feel as though I can't control my emotions and don't know what is my hormones and what's not. I have also felt nauseous and dizzy a lot of the time, which never happened before so I can only assume is the injection. Generally feel low energy, and low mood a lot of the time. My periods were previously very regular and relatively light but now have spotting nearly every day, and occasionally heavier bleeds with cramping and pms, but this is not regular. It has effected my sex life because of this, but I wouldn't say the injection has decreased my sex drive. I want to keep going with the injection in the hope that it will settle itself down, but also don't know how long I can continue feeling like I do now.

 
Ask reviewer a question

Time used

3 - 6 months

Still using

Impact whilst using

Mood

Very negative

Skin

Got worse

Sex drive

No change

Weight

No change

Bleeds

Spotting

Irregular

Other side effects whilst using
 Nausea or vomiting
 Dizziness
 Period like cramping
 Headaches
Experience coming off Sayana Press injection

No experience provided

Impact after using

Mood

Don't know

Skin

Don't know

Sex drive

Don't know

Weight

Don't know

Cycle return to normal

18 months - 3 years

Other side effects after using

No side effects provided

Helpful?